# SDR AALA202412135722

- Difficulty date: November 19, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN EMERGENCY LIGHT ASSEMBLY BROKEN AT OFCR R/H AFT LIGHTAND OFCR L/H WALL FWD LIGHT. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AT OFCR R/H AFT AND LH FWD WALL IAW AMM B787 B787-A-33-51-06-00A-520A-A, 33-51-06-00A-720A-A.
